# SDR ASAA2018121327378

- Difficulty date: December 13, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 16,857 hours, 5,532 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 8221604102
- Part serial: 43RHM0
- Condition: Failed
- Location: Autothrottles
- Part time: 16,864 hours, 5,534 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES DISCONNECTED IN DESCENT W/RED AUTO THRUST LIGHT. TRIED TO REENGAGE, DID NOT WORK. "RETARD" STILL DISPLAYED ON FMA. GROUNDED - YES. REMOVED AND REPLACED FCC-AA. OPS TEST GOOD. ALL REQUIRED TESTS PASSED. REF B737-900 AMM 22-11-33.
